# SDR REXA2024110101409

- Difficulty date: January 16, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S 235 FRAME IS VISUALLY CRACKED AND REQUIRES REPLACEMENT. REMOVED AND REPLACED IAW IAW CRJ 900 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
